U.S. doctors online nowAsk doctors free
Idaho Falls, ID
A 25-year-old male asked:

I started suboxone today and now i feel drowsy and itchy. what can i do for that?

1 doctor answer1 doctor weighed in
Dr. Alan Wartenberg
A Verified Doctoranswered
A US doctor answeredLearn more
Lower the dose: All opioids can cause release of histamine, which can result in feeling itchy. As long as you don't have hives or problems breathing, you can just use a mild antihistamine. The non-sedating ones produce less drowsiness (claritin, zyrtec etc.) but don't work as well as Benadryl (diphenhydramine) and other older ones. Talk to your doctor about lowering the dose if it persists.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 24, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.